In this paper we deal with a class of degenerate/singular quasilinear parabolic systems. We study a Cauchy problem in with an initial datum in . Sharp estimates are proved. In the degenerate case, assuming that the initial datum has compact support, we prove the optimal speed of propagation of the support.
Cite this article
Anatoli Tedeev, Vincenzo Vespri, Optimal behavior of the support of the solutions to a class of degenerate parabolic systems. Interfaces Free Bound. 17 (2015), no. 2, pp. 143–156DOI 10.4171/IFB/337